Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Rash on head of penis, redness. Should I apply moisturizer?

i have a rash that started on my stomach now is completely gone form there and is only on the head of my penis . it is red and has now scabbed over with a yellow colour. should i keep applies moisturizer i think it is due to a reaction as the rash only started as my pants were covered in car coolant and i couldnt change for an hour it started that morning after
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have acquired infection of the glans penis due to some chemical irritation.
Please take some antibiotics like Doxycycline twice daily along with some anti allergic drug and topical antibiotic ointment to be applied over glans. Get prescription of these drugs from your family Physician,Do not apply any moisturiser.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor